# SDR MASA20220411174

- Difficulty date: March 22, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 6905311228
- Part serial: NA
- Condition: Cracked
- Location: Cockpit
- Part time: 43,484 hours, 34,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON COCKPIT FLOOR LONGITUDINAL BEAMS (LBL 12/RBL 12) TO CROSSBEAM FS 280. FLOOR STRUCTURE BELOW FLIGHT COMPARTMENT | BEAMS (LBL 12/RBL 12) TO CROSSBEAM FS 280. FLOOR STRUCTURE BELOW FLIGHT COMPARTMENT WAS REPAIRED PER CRJ 900 SRM 53-11-43-201-003-A01.
